# SDR DALA2025092907049

- Difficulty date: September 25, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N889DN
- Make and model: Boeing 737932ER
- Aircraft serial: 62774
- Aircraft time: 23,149 hours, 8,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7267187) DURING SVC CHK FOUND EMER LIGHTS AT ROW 18-21 RH INOP. R/R EMER BATT M1695 PER B737 AMM 33-51. OPS CHECK GOOD.
